# SDR UPS204064

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corrosion
- Location: Bs 298/318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION IN SKIN LAP STR 24R, BETWEEN BS 298 AND BS 318.  FABRICATED, INSTALLED FILLER AND DOUBLER, WORK DONE IAW SRM 53-30-1, 53-30-3.
